Products 1-12 of 34
Show
Advil 200 mg Coated Caplets 100 each
Price: $16.94
Availability: In Stock
Item #: 305730160407 -

Advanced medicine for pain.Pain Reliever/Fever ReducerPfizerActive Ingredients:In Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)Do not take more than directed. The smallest effective dose should be used. Do not take longer than 10 days unless directed by a doctor (see warnings). Adults and children 12 years and over: take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets may be used. Do not exceed 6 caplets...

Advil 200 mg Coated Caplets 50 each
Price: $12.49
Availability: In Stock
Item #: 305730160308 -

Advanced medicine for pain. Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Acetylated Monoglycerides; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; Methylparaben; Microcrystalline Cellulose; Pharmaceutical Glaze; Pharmaceutical Ink; Povidone; Pregelatinized Starch; Propylparaben; Sodium Benzoate; Sodium Lauryl Sulfate; Stearic Acid; Sucrose; Synthetic Iron Oxide; Titanium Dioxide; White Wax Uses:...

Advil 200 mg Coated Tablets 200 count
Price: $24.07
Availability: In Stock
Item #: 305730154758 -

Advanced medicine for pain. Active Ingredients: In Each Tablet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Acetylated Monoglycerides; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; Methylparaben; Microcrystalline Cellulose; Pharmaceutical Glaze; Pharmaceutical Ink; Povidone; Pregelatinized Starch; Propylparaben; Sodium Benzoate; Sodium Lauryl Sulfate; Starch; Stearic Acid; Sucrose; Synthetic Iron Oxide; Titanium Dioxide; White Wax Uses:...

Advil 200 mg Coated Tablets 24 each
Price: $8.99
Availability: In Stock
Item #: 305730160209 -

Advanced medicine for pain. Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Acetylated Monoglycerides; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; Methylparaben; Microcrystalline Cellulose; Pharmaceutical Glaze; Pharmaceutical Ink; Povidone; Pregelatinized Starch; Propylparaben; Sodium Benzoate; Sodium Lauryl Sulfate; Stearic Acid; Sucrose; Synthetic Iron Oxide; Titanium Dioxide; White Wax Uses:...

Advil 200 mg Liqui-Gels Ibuprofen 20 Soft Gels
Price: $9.26
Availability: In Stock
Item #: 305730169202 -

Advanced medicine for pain. Active Ingredients: Each Capsule. Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as The Free Acid and Potassium Salt) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: FD&C Green No. 3; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Potassium 20 mg Uses: Temporarily relieves minor aches and pains due to: headache, toothache,...

Advil Allergy & Congestion Relief Coated Tablets, 20 ct.
Price: $15.20
Availability: In Stock
Item #: 305730196208 -

One Pill DoseChlorpheniramine Maleate 4 mg Antihistamine Ibuprofen 200 mg Pain Reliever / Fever Reducer (NSAID)*Phenylephrine HCl 10 mg Nasal DecongestantPromotes Relief of:SneezingNasal CongestionSinus PressureNasal SwellingRunny NoseHeadacheFeverBody AchesQuestions or Comments? 1-800-88-ADVIL (Weekdays 9 AM - 5 PM EST)*Nonsteroidal anti-inflammatory drugDo not take more than directed. Adults and children 12 years of age and over: Take 1 tablet every 4 hours while symptoms persist. Do not...

Advil Allergy & Congestion Relief Tablets 10 each
Price: $11.26
Availability: In Stock
Item #: 305730196109 -

Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies, and the common cold: runny nose; itchy, watery eyes; itching of the nose or throat; sneezing; nasal congestion; sinus pressure; headache; minor body aches and pains; fever. Reduces swelling of the nasal passages. Temporarily restores freer breathing through the nose. Active Ingredients: (in Each Tablet): Chlorpheniramine Maleate (4 mg), Ibuprofen (200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory...

Advil Chewable Tablets Junior Strength 100 mg, Grape 24 each
Price: $9.61
Availability: In Stock
Item #: 305730179201 -

Advanced medicine for pain. Purpose Fever Reducer/ Pain Reliever Manufacturer Pfizer Active Ingredients Ibuprofen 100 mg (NSAID) Directions Read all product information before using. Keep this carton for important information. This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right dose on chart (on package). If possible, use weight to dose, otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a...

Advil Childrens Suspension Blue Raspberry Flavored 4 oz
Price: $12.01
Availability: In Stock
Item #: 305730174305 -

Advanced medicine for pain. Active Ingredients: Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial and Natural Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Blue No. 1; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Propylene Glycol; Purified Water; Sodium Benzoate; Sodium Citrate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 10 mg Uses: Temporarily: reduces...

Advil Childrens Suspension Fever, White Grape 4 oz
Price: $12.59
Availability: In Stock
Item #: 305730290302 -

Advanced medicine for pain. Purpose Fever Reducer, Pain Reliever Manufacturer Pfizer Active Ingredients 5 mL: Ibuprofen 100 mg (NSAID) Directions This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to...

Advil Childrens Suspension, Fruit Flavored 4 oz
Price: $10.59
Availability: In Stock
Item #: 305730170307 -

Advanced medicine for pain. Active Ingredients: Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Red No. 40; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 3 mg Uses: Temporarily: reduces fever; relieves minor aches and pains due to the...

Advil Childrens Suspension Sugar Free, Dye Free, Berry 4 oz
Price: $11.26
Availability: In Stock
Item #: 305730133203 -

Long Lasting & Fast Acting. Up to 8 hours of fever reduction which means fewer doses per day. Temporarily reduces fever and relieves minor aches and pains due to cold, flu, sore throat, headaches and toothaches.Use directions located on box.